A 23-year-old female asked:
Disclaimer

i took plan b then a week later got my period. now i got it again and its been 2 weeks since my last one is this normal?

1 doctor answer
Dr. Michael Sparacino
36 years experience Family Medicine
Common: Common but not noermal. See your doctor.
Answered on Nov 29, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
A : A three week period can be caused by "dysfunctional uterine bleeding", which is when a patient's hormones are out of balance for stress on the body or ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Asha Kamnani
42 years experience Obstetrics and Gynecology
Yes: With the Depo provera (medroxyprogesterone) injection, your bleeding pattern will not be predictable. You may not bleed at all and some may have daily ... Read More
1
1 thank
A female asked:
Dr. Philip Miller
46 years experience Family Medicine
Side effect: Why did you take Plan B for 2 days in a row? You are going to have spotting for at least 10 days due to hormonal side effects. Plan B is an EMERGENCY ... Read More
A female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Effects of Plan B...: Irregular bleeding after taking a morning-after pill, like Plan B, is somewhat common. Some women get spotting or bleeding before the next period. Wom ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month